# SDR DHL2003804001

- Difficulty date: January 3, 2003
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Nr 4
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 SMOKE DETECTOR DOES NOT TEST.  ITEM TRANSFERRED TO DMI LOG PER 26-6-1.  DMI 11469, PLACARD INSTALLED.
